# SDR NSVA20070084

- Difficulty date: April 5, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 34,194 hours, 39,563 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT F/A SMELLED SMOKE AROUND GALLEY TURNED OFF HOT JUGS AND GALLEY LIGHT.  INSPECTED HOT JUGS, WIRING AND LIGHTING.  DIDN'T SMELL SMOKE.  OP'S CHECK GOOD IAW AMM 25-32-01.
